Electron. J. Diff. Equ., Vol. 2015 (2015), No. 57, pp. 1-33.

Existence and asymptotic behavior of a unique solution to a singular Dirichlet boundary-value problem with a convection term

Haitao Wan

In this article, we consider the problem
 -\Delta u =b(x)g(u)+ \lambda a(x)|\nabla u|^{q}+\sigma(x),\;
  u > 0,\; x\in \Omega,\quad u|_{\partial \Omega }= 0
with $\lambda\in\mathbb{R}$, $q\in [0, 2]$ in a smooth bounded domain $\Omega$ of $\mathbb{R}^{N}$. The weight functions $b, a,\sigma$ belong to $C^{\alpha}_{\rm loc}(\Omega)$ satisfying $b(x),a(x)>0$, $\sigma(x)\geq0$, $x\in \Omega$, which may vanish or be singular on the boundary. $g\in C^1((0,\infty),(0,\infty))$ satisfies $\lim_{t\to 0^{+}}g(t)=\infty$. Our results include the existence, uniqueness and the exact boundary asymptotic behavior and global asymptotic behavior of the solution.

Submitted December 9, 2014. Published March 6, 2015.
Math Subject Classifications: 35A01, 35B40, 35J25.
Key Words: Singular Dirichlet problem; Karamata regular variation theory; convection term; boundary asymptotic behavior; global asymptotic behavior.

Show me the PDF file (430 KB), TEX file, and other files for this article.

Haitao Wan
School of Mathematics and Statistics
Lanzhou University
Lanzhou 730000, China
email: wht200805@163.com, Phone: +8618954556896

Return to the EJDE web page